advertisement
Question
Posted by: Taryn | 2008/01/08

Using antibiotics while exercising

I'm on antibiotics for a scalp infection caused by a mixture of eczema & sun exposure. I am currently doing vigorous training for the police (running, situps etc). Is it ok to continue with this training while taking antibiotics

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Taryn
Yes this should not be a problem - just don't exercise if you have flu or other viral infections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mrs T | 2008/08/27

Hi,
I would just like to know when it is safe to start training again after having suffered with the flu. I' m on an anti-biotic as well for Tracheal and chest infection, although, having said that, I feel alot better and ready to hit the gym again.
Thanks

Reply to Mrs T

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement